Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Brad1972

Member
  • Total Reviews

    0
  • Content Count

    49
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About Brad1972

  • Rank
    Junior Member

Recent Profile Visitors

1160 profile views
  1. It makes your face pretty red and funky looking. Get Eucerin redness relief lotion with spf 15. It has the green tinted lotion that will neutralize the redness.
  2. You should be fine with sunscreen but listen very carefully, you need spf 100 (70 is usually fine but you are out all day so why not go for full protection?) and you need to make sure you are not sweating it off. Apply it very liberally on your face and your neck, top of shoulders, arms and have it with you to reapply in the bathroom if necessary.
  3. The key to the dry lips is aquafor. As for the bloodwork, it's very simple. Don't watch them do it. Do like I do and completely look away as they are doing it.
  4. "also since I'm in canada no ipledge! hahah so I can start right away)' You guys don't have to fool with that ipledge system up there? for me as a male it's not bad other than I have to give the pharmacist this card that was torn out of that ipledge book they gave me and the pharmacist has to go to a website and key in that code but it just adds about ten minutes to my pharmacy visit. If you are a female however, it's big time extra hurdles to get on the drug. As far as Accutane again, I'd sa
  5. Katie, wow, we have the same problem. On my 3rd course to try and knock out this stubborn moderate condition. On 40 mg a day but like you, it causes flushing spells for me. I actually have some small facial veins which appeared after the first course in 2000. (80 mg a day) I decided last week after a lot of research regarding low dose therapy(a lot of Europeans prescribe it this way) that I am going to take matters into my own hands. I am going to take 40 mg a day three days a week. mon-wed-fri
  6. Out of curiousity, has anyone had some of these little small facial veins show up following a course of accutane? Also, who here has truly done a low dose course? I'm talking one of those 3-4 pills a week type of regimens.
  7. There is a product called Eucerin redness relief. I think it would help you a lot in soothing that area. I would try it.
  8. It will fade down quite a bit once you are off the medication.
  9. Wow!, thanks for sharing the photos. You look great!!!
  10. I would take it. It's such a low dose, it may knock out what you have forever. Give it a shot.
  11. Anything that contains hydroquinone. There are over the counter products that have it.
  12. "Pyogenic granulomas (PGs) are benign vascular lesions that occur most commonly on the acral skin of children." According to what I read they can be treated with cautery or freezing. Is the doctor blaming it on Accutane? how many does your son have? I don't see why a lower dose couldn't be tried.
  13. Accutane does more than just shrink the glands ultimately, the oil is going to come back to some degree. Despite being saturated with oil after two courses my acne was never as severe as it was before I ever took the drug. That's because the drug has the ability to change something that involves the shedding of skin cells which can prevent the "clogging up" of pores. That does seem to have a permanent effect despite the oil coming back. I'm on a 3rd course and if Accutane can just get me to a p
×